MAUDE Adverse Event Report: TORNIER INC LATITUDE ULNAR STEM 80 MMLARGE RIGHT; PROSTHESIS, ELBOW, SEM-CONSTRAINED, CEMENTED

TORNIER INC LATITUDE ULNAR STEM 80 MMLARGE RIGHT; PROSTHESIS, ELBOW, SEM-CONSTRAINED, CEMENTED
Catalog Number 0030220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "removal of ulnar implant due to infection".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "removal of ulnar implant due to infection".

Brand Name
LATITUDE ULNAR STEM 80 MMLARGE RIGHT
Common Device Name
PROSTHESIS, ELBOW, SEM-CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19364765
Report Number0001649390-2024-00240
Device Sequence Number3727861
Product Code JDB
UDI-Device Identifier00846832002665
UDI-Public00846832002665
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K171010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/18/2020
Device Catalogue Number0030220
Device Lot NumberCC0116292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer07/12/2024
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale